# SDR SWAA2016021649050

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 34,865 hours, 20,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB, CRACKED AT STATION 92.70, AT THIRD VERTICAL STIFFENER FROM FWD SPAR.  REPAIRED RIB IAW SRM.
